# SDR 2003UALA00390

- Difficulty date: April 23, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 9,266 hours, 3,400 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cable
- Condition: Burned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED  DUE TO SMOKE ODOR IN THE CABIN. FOUND PIN 'A' OF CONNECTOR 400VCA SEVERELY BURNED, ALONG WITH RECEPTICLE.  REPLACED IDG POWER CABLE AND PYLON POWER CABLE.
